# SDR ASAA2019071330074

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 48,973 hours, 14,571 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: LMDR4030
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 47,764 hours, 14,389 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 STARTER SWITCH SHUTS OFF AFTER 3 SEC HAS TO HOLD START SWITCH IN GROUND POSITION TO START ENGINE. GROUNDED - YES. PER FIM 80-07 TASK 805 REMOVED AND REPLACED #2 ENG START SWITCH IAW AMM 80-11-00. START SWITCH OPEN GROUND-READINGS IN DEU 1 AND 2 PASS. INSTALL TEST FAILED. #2 ENG BITE UNABLE TO READ EEC 2 CH. A. VARIOUS INTERNAL EEC FAULTS. PERFORMED START SW TEST PER AMM 80-11-00 OPS GOOD AFTER REMOVAL AND REPLACEMENT OF #2 EEC REF AMM 73-21-60.
